Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 405034, 10 pages
http://dx.doi.org/10.1155/2013/405034
Research Article

Controllability of Weighted and Directed Networks with Nonidentical Node Dynamics

1Department of Automation, Xiamen University, Xiamen 361005, China
2Department of Media and Communication, City University of Hong Kong, Hong Kong
3Department of Electronic Engineering, City University of Hong Kong, Hong Kong

Received 21 March 2013; Accepted 7 May 2013

Academic Editor: Wenwu Yu

Copyright © 2013 Linying Xiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Linying Xiang, Jonathan J. H. Zhu, Fei Chen, and Guanrong Chen, “Controllability of Weighted and Directed Networks with Nonidentical Node Dynamics,” Mathematical Problems in Engineering, vol. 2013, Article ID 405034, 10 pages, 2013. https://doi.org/10.1155/2013/405034.